Illinois Journal of Mathematics

Strong converse of the coding theorem for semicontinuous channels

J. Wolfowitz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 3, Issue 4 (1959), 477-489.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455455

Digital Object Identifier
doi:10.1215/ijm/1255455455

Mathematical Reviews number (MathSciNet)
MR0127447

Zentralblatt MATH identifier
0089.33904

Subjects
Primary: 94.10

Citation

Wolfowitz, J. Strong converse of the coding theorem for semicontinuous channels. Illinois J. Math. 3 (1959), no. 4, 477--489. doi:10.1215/ijm/1255455455. https://projecteuclid.org/euclid.ijm/1255455455


Export citation